2019
Том 71
№ 11

All Issues

Kreknin V. A.

Articles: 2
Brief Communications (Russian)

Sufficient conditions for the complementability of maximal cyclic subgroups in a finite 2-group

Kreknin V. A., Mel'nik I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 11. - pp. 1572–1575

We present sufficient conditions for each maximal cyclic subgroup of a finite 2-group to be complementable.

Article (Ukrainian)

A class of groups having C-separating subgroups

Kreknin V. A., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 729–733